Translator Disclaimer
April 2017 Ergodic behaviors of the regular operator means
Laurian Suciu
Banach J. Math. Anal. 11(2): 239-265 (April 2017). DOI: 10.1215/17358787-3796878

Abstract

This article deals with some ergodic properties for general sequences in the closed convex hull of the orbit of some (not necessarily power-bounded) operators in Banach spaces. A regularity condition more general than that of ergodicity is used to obtain some versions of the Esterle–Katznelson–Tzafriri theorem. Also, the ergodicity of the backward iterates of a sequence is proved under appropriate assumptions as, for example, its peripheral boundedness on the unit circle. The applications concern uniformly Kreiss-bounded operators, and other ergodic results are obtained for the binomial means and some operator means related to the Cesàro means.

Citation

Download Citation

Laurian Suciu. "Ergodic behaviors of the regular operator means." Banach J. Math. Anal. 11 (2) 239 - 265, April 2017. https://doi.org/10.1215/17358787-3796878

Information

Received: 19 January 2016; Accepted: 1 April 2016; Published: April 2017
First available in Project Euclid: 14 January 2017

zbMATH: 06694352
MathSciNet: MR3597562
Digital Object Identifier: 10.1215/17358787-3796878

Subjects:
Primary: 47A35
Secondary: 47A10, 47A16

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • April 2017
Back to Top